# SDR HNAA2017062100212

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,809 hours, 68,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH ON FLIGHT ATTENDANT PANEL GREEN LIGHT WILL NOT COME ON.  R & R THE EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANT PANEL WIRE IAW WIRING DIAGRAM 33-51-00, OPS CHECKED GOOD.
